# SDR MALA090046

- Difficulty date: April 1, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- Aircraft time: 23,448 hours, 25,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O CIRCUIT BREAKER L-8 EMERGENCY LIGHT CONTROL AGAIN TRIPPED.  RESET ONCE AND TRIPPED AGAIN.  LEFT IN OPEN POSITION.  AIRCRAFT TO BE FERRIED FROM AEX TO MEM WITH EMERGENCY LIGHT CONTROL CB L8 PULLED FOR REPAIR.  REPLACED EMERGENCY PWR SUPPLY 20LN P/N 3301-51 IAW AMM 33-50-1.  OPS CHECK GOOD, MXC8483 NOTIFIED.
